Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2010  |  Volume : 42  |  Issue : 4  |  Page : 240--242

Rifampicin-induced thrombocytopenia

Ajay Kumar Verma1, Arpita Singh2, Amol Chandra1, Santosh Kumar1, Rajesh Kumar Gupta1 
1 Department of TB and Chest Diseases, S.N. Medical College, Agra - 282 002, India
2 Department of Pharmacology, GSVM Medical College, Kanpur - 208 002, India

Correspondence Address:
Ajay Kumar Verma
Department of TB and Chest Diseases, S.N. Medical College, Agra - 282 002
India

In the treatment of tuberculosis there are special therapeutic problems related to adverse effects of drugs, compliance to treatment, and microbial resistance. Thrombocytopenia is an uncommon but potentially fatal adverse effect of certain anti-tubercular drugs when the incriminating drug is taken by a susceptible individual. We report a case of rifampicin-induced thrombocytopenia, which although rare, needs attention.


How to cite this article:
Verma AK, Singh A, Chandra A, Kumar S, Gupta RK. Rifampicin-induced thrombocytopenia.Indian J Pharmacol 2010;42:240-242


How to cite this URL:
Verma AK, Singh A, Chandra A, Kumar S, Gupta RK. Rifampicin-induced thrombocytopenia. Indian J Pharmacol [serial online] 2010 [cited 2021 Jul 24 ];42:240-242
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2010;volume=42;issue=4;spage=240;epage=242;aulast=Verma;type=0